# SDR 9623019930

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RED NOSE GEAR UNSAFE LIGHT DID NOT ILLUMINATE WITH THROTTLES AT FLIGHT IDLE.  ON APPROACH, NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  RECYCLED GEAR TWO TIMES AND NORMAL INDICATIONS WERE ACHIEVED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED NOSE GEAR SEVERAL TIMES.  PROBLEM COULD NOT BE DUPLICATED.  REPLACED NOSE GEAR DOWNLOCK SWITCH AS A PRECAUTION.  ALSO, REPLACED NOSE GEAR BUNGEE CYLINDER FOR BYPASSING, OPERATIONAL CHECK GOOD.
